Share:


Explicit solution of the Riemann boundary value problem for double periodic functions in case of compound contour

    T. I. Gatalskaja Affiliation

Abstract


It is obtained the explicit solution to the Riemann boundary value problem for a compound contour on the torus. An example is presented which illustrates theoretical results.


Rymano kraštinio uždavinio dukart periodinėms funkcijoms išreikįtinis sprendinys sudėtinio kontūro atveju


Santrauka



Straipsnyje išspręstas Rymano kraštinis uždavinys srityje su sudetiniu kontūru. Rastas biperiodinis uždavinio sprendinys, išreikštas integralu su Košy branduoliu, kuris šiuo atveju yra Vajerštraso dzeta funkcija. Pabaigoje pateiktas iliustruojantis pavyzdys.

Keyword : Riemann boundary value problem, periodic functions, compound contour

How to Cite
Gatalskaja, T. I. (2003). Explicit solution of the Riemann boundary value problem for double periodic functions in case of compound contour. Mathematical Modelling and Analysis, 8(1), 13-24. https://doi.org/10.3846/13926292.2003.9637206
Published in Issue
Mar 31, 2003
Abstract Views
215
PDF Downloads
99